Table of Contents Author Guidelines Submit a Manuscript
Journal of Robotics
Volume 2010 (2010), Article ID 926579, 13 pages
http://dx.doi.org/10.1155/2010/926579
Research Article

Modeling and Control of 2D Grasping under Rolling Contact Constraints between Arbitrary Shapes: A Riemannian-Geometry Approach

1Research Organization of Science and Engineering, Ritsumeikan University, Kusatsu, Shiga 525-8577, Japan
2RIKEN-TRI Collaboration, Center for Human-Interactive Robot Research, Nagoya, Aichi 463-0003, Japan

Received 16 July 2009; Revised 7 December 2009; Accepted 19 January 2010

Academic Editor: Warren Dixon

Copyright © 2010 Suguru Arimoto and Morio Yoshida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Suguru Arimoto and Morio Yoshida, “Modeling and Control of 2D Grasping under Rolling Contact Constraints between Arbitrary Shapes: A Riemannian-Geometry Approach,” Journal of Robotics, vol. 2010, Article ID 926579, 13 pages, 2010. doi:10.1155/2010/926579